# SDR A6WA201240316

- Difficulty date: February 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fs 202.75 Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD STRIP, DOUBLER, 2ND RT OTBD FROM BL0.00 IS CRACKED, UPPERFWD INBD RADIUS BY WIPER MOTOR BRACKET.  REPAIRED IAW REO 601R-53-11-2271, REV A.
